# SDR SIMA20140628015

- Difficulty date: June 28, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 28,520 hours, 25,865 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LE NR 2 OTBD MACHINED FLANGE IS CORRODED.  REPAIRED IAW ERS-EM-5700-182.  SEE  TURNOVER FOR DETAILS.
